Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Unicity in approximation of a function and its derivatives


Author: Lee Johnson
Journal: Math. Comp. 22 (1968), 873-875
MSC: Primary 41.15; Secondary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1968-0241856-5
MathSciNet review: 0241856
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. E. Langer (Editor), On Numerical Approximation, Univ. of Wisconsin Press, Madison, Wis., 1959, pp. 11-23.
  • [2] L. W. Johnson, Approximation of Vector-Valued Functions, Dissertation, Michigan State Univ., East Lansing, Mich., 1967.
  • [3] D. G. Moursund, "Chebyshev approximation of a function and its derivatives," Math. Comp., v. 18, 1964, pp. 382-389. MR 0166529 (29:3804)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.15, 65.00

Retrieve articles in all journals with MSC: 41.15, 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0241856-5
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society